HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Non-Abelian discrete flavor symmetries of 10D SYM theory with magnetized extra dimensions

This item is licensed under:Creative Commons Attribution 4.0 International

Files in This Item:
JHEP_06_2014_017-.pdf1.86 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Non-Abelian discrete flavor symmetries of 10D SYM theory with magnetized extra dimensions
Authors: Abe, Hiroyuki Browse this author
Kobayashi, Tatsuo Browse this author →KAKEN DB
Ohki, Hiroshi Browse this author
Sumita, Keigo Browse this author
Tatsuta, Yoshiyuki Browse this author
Keywords: Field Theories in Higher Dimensions
Discrete and Finite Symmetries
Issue Date: 3-Jun-2014
Publisher: Springer
Journal Title: Journal of High Energy Physics
Volume: 2014
Issue: 6
Start Page: 17
Publisher DOI: 10.1007/JHEP06(2014)017
Abstract: We study discrete flavor symmetries of the models based on a ten-dimensional supersymmetric Yang-Mills (10D SYM) theory compactified on magnetized tori. We assume non-vanishing non-factorizable fluxes as well as the orbifold projections. These setups allow model-building with more various flavor structures. Indeed, we show that there exist various classes of non-Abelian discrete flavor symmetries. In particular, we find that S-3 flavor symmetries can be realized in the framework of the magnetized 10D SYM theory for the first time.
Type: article
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小林 達夫

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University